Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Xclusive

should i go on the regimen... ?

Recommended Posts

hey everyone, im new here. this is my first post but ive browsed around this website for a few weekz and i loveee it. ight well here is my problem i was wondering if anyone can give me some advice please...

ok well i have pretty bad acne and a lot of acne scars on my face. right now im on Doxycyclin Hyclate 100 mg twice a day. and i also use Clindamycin gel in the morning and Retin-A-Micro when i go to sleep as prescribed by my doctor. ive been using doxycyclin for about 2 months and ive seen a slight improvement in my skin. i jus started using clindamycin and retin-a for 1 month so far and everyone has been saying how good my skin has gotten. i think its because of the retin-a. i think itz actually working. but my skin hasnt cleared up as much as i want it to and i wanted to go on the Regimen. do u think i should just stay on the creamz/gelz that im on now or just start the regimen? if i use the regimen, i prolly wont be able to use the other creamz on my face rite? i just wanted to get sum opinions about this.. thankz a lot everyone.

---EDIT---

btw, skoolz ending in about 25 dayz and summer break is starting. i REALLY REALLY REALLY want my skin to improve a lot by the beginning of the next skool year which is in September. i have an appointment with my derm. in like the end of freakin June. i really want my skin to get better by september... pleasee any advice?

also.. i havent tried as many different thingz as most of the ppl on this site but ive tried Amoxicilin which did not work at all and proactiv (LOL at that time i was dumb and did not kno about this website and it obviously didnt work)

i havent tried a lot of things because everyone in my family is saying that i shouldnt try tooo many thingz on my face because it will make it worse but all i want to do is go on the regimen. and i was also thinking about accutane but that i will talk to my derm. about that if the regimen and retin-a and Doxycyclin dont work..

and alsoo should i talk to my derm first about going on the regiment and stopping my creamz that im using currently??

Share this post


Link to post
Share on other sites
hey everyone, im new here. this is my first post but ive browsed around this website for a few weekz and i loveee it. ight well here is my problem i was wondering if anyone can give me some advice please...

ok well i have pretty bad acne and a lot of acne scars on my face. right now im on Doxycyclin Hyclate 100 mg twice a day. and i also use Clindamycin gel in the morning and Retin-A-Micro when i go to sleep as prescribed by my doctor. ive been using doxycyclin for about 2 months and ive seen a slight improvement in my skin. i jus started using clindamycin and retin-a for 1 month so far and everyone has been saying how good my skin has gotten. i think its because of the retin-a. i think itz actually working. but my skin hasnt cleared up as much as i want it to and i wanted to go on the Regimen. do u think i should just stay on the creamz/gelz that im on now or just start the regimen? if i use the regimen, i prolly wont be able to use the other creamz on my face rite? i just wanted to get sum opinions about this.. thankz a lot everyone.

---EDIT---

btw, skoolz ending in about 25 dayz and summer break is starting. i REALLY REALLY REALLY want my skin to improve a lot by the beginning of the next skool year which is in September. i have an appointment with my derm. in like the end of freakin June. i really want my skin to get better by september... pleasee any advice?

also.. i havent tried as many different thingz as most of the ppl on this site but ive tried Amoxicilin which did not work at all and proactiv (LOL at that time i was dumb and did not kno about this website and it obviously didnt work)

i havent tried a lot of things because everyone in my family is saying that i shouldnt try tooo many thingz on my face because it will make it worse but all i want to do is go on the regimen. and i was also thinking about accutane but that i will talk to my derm. about that if the regimen and retin-a and Doxycyclin dont work..

and alsoo should i talk to my derm first about going on the regiment and stopping  my creamz that im using currently??

Share this post


Link to post
Share on other sites

hiya, ive been using bp for a couple of days now on so really bad, red mean looking spots and theyve totally gone down and now i have no apparent bumps. I just dabbed it on the bad spots rather than my whole face and it didnt really itch but it did cause abit more redness that usual.

Good Luck

Share this post


Link to post
Share on other sites

heyy thankzz guyzz but im stilll stuck. like now i want to go on the regimen even more. i talked with my mom last nite and she said u shouldnt just stop one treatment and start another but she doesnt understand that the regimen actually doesss work. its not like sum stupid proactiv shytt. it actually works from wat i see on the website but she wont understand that.. i still dont kno wat to do. im gonna call my derm. tomorrow and see if i should go on the regimen. do u think she has heard of Dan's Regimen?? do u think she'll understand that it actually works. do u think shez gonna say yes or no? plz help eusa_wall.gif thankzz.. byee

Share this post


Link to post
Share on other sites

Are you using ProActiv now? The Regimen is like proactiv (2.5% instead of 5% BP though, I think) but less expensive. It doesn't have the other cleaners toners etc in ProActiv but I think the Regimen is less harsh on the skin. It has the same base ingredient though - benzoyl peroxide.

Share this post


Link to post
Share on other sites
Are you using ProActiv now? The Regimen is like proactiv (2.5% instead of 5% BP though, I think) but less expensive. It doesn't have the other cleaners toners etc in ProActiv but I think the Regimen is less harsh on the skin. It has the same base ingredient though - benzoyl peroxide.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×